# SDR AU980811

- Difficulty date: July 15, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Reims F406
- Engine: Pwa PT6A112
- Propeller: Mcauly 3GFR34C701
- System (JASC): 5270 · Door Warning System
- Part: Door
- Condition: Warning
- Location: Cockpit
- Stage of operation: NR
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

(AUS) DOOR UNLOCKED WARNING LIGHT ILLUMINATED.  LIMITED INFORMATION PROVIDED.
